MathSciNet Relay Station
MathSciNet bibliographic data
MR243731 65.40
Varah, J. M. Rigorous machine bounds for the eigensystem of a general complex matrix. Math. Comp. 22 (1968), 793-801; addendum, ibid. 22 1968 no. 104, loose microfiche suppl., B1–B7.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement